# SDR COMA9760165

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Rt Te Flap
- Part time: 7,153 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT 13 DEGREES WHEN SELECTED FOR LANDING APPROACH.  REPLACED THE RIGHT HAND FLAP BPSU.
